# SDR CALA2013101091929

- Difficulty date: October 10, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,325 hours, 6,926 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE HAS CRACK FWD CHANNEL BS 1180, RT.  CUTOUT DAMAGE, HFEC INSP VERIFY DAMAGE.  REMOVED & ACCOMPLISHED INSURE CUT IAW SRM 53-60-30 REPAIR 2, & INSTALLED REPAIR PARTS.
